The Forums Forums Most X-treme! Other PMS + ADD = Danger Zone

Viewing 15 posts - 1 through 15 (of 27 total)
  • Author
    Posts
  • Anonymous
    Inactive
    #88199 |

    Is it just me or what?

    During my PMS and feel like Mrs. Hide…I totally loose control over my temper. Once, (this is my X-treme)..I was working as a coordinator in marketing with a person who worked there for over 10 years…was appreciated and all..I was ther for about 3 months.

    (Maybe he was ADD because he had trouble managing papers and stuffand keep bugging me with HIS stuff.

    USUALLY…I,m kind, I don’t talk loud, I smile a lot….I don’t complain….THAT TIME…I wrote him an E-MAIL confronting his stupids ways of doing things…and send a copy to our president!!!!

    I felt so relief few minutes laters…..but a the time past…I began to understand in what kind of trouble I was now….

    I wrote him an excuse letter, and also send a copy to that president…

    I was feeling so cheap!!! OH MY GOD! I lost sleep…and than I began to be sick..didn’t go to work..and the date I was supposed to go back…I didn’t.

    So….I lost my job!

    I was so ashamed of myself I didn’t tell anyone till now….even my lover think that I quit my job…..( it’s better for my poor EGO)

    :O)

    So, is it just me that PMS + ADD = DANGER ZONE????????

    HAve a nice day everyone

    Bettyboo
    Member
    #92273 |

    Hello River, I asked the same question to Dr. J and he gave me an answer so you may want to look under I think it’s under the Concerta Forum and he gave me an answer for PMS and ADD. Take a look

    Elizabeth

    Anonymous
    Inactive
    #92274 |

    Thanks Elizabeth..I juste read his answer and forgot what Dr. J wrote….hahaha!….But I understood about reducing my meds during PMS…Which I think was a good think to do but I was not sure about it..since I’m not a specialists with chemistry and all…but that’s a good news!!!

    Thanks again Elizabeth! :O)

    Bettyboo
    Member
    #92275 |

    well River since we are the only females on the PMS forum maybe we need to keep track of how we do every month. we don’t need to go into details but let’s come up with different ideas and see how we do. Keep me posted Elizabeth

    Anonymous
    Inactive
    #92276 |

    Elizabeth….That a good idea!…And I ‘m noticing (since I’m having theses wonderful times coming right this week!…lol)..

    .I can tell you that… usually I know few days before because I feel very prompt, depressed and more tired….and having migraines some times…and during these period I’m relectant to take my Ritalin because it feel more….euh….don’t know how to say …but I feel just more…..more stressed out, more agressive, more excited… I even take less coffe during that period….It’s like just those PMS give me more emphasis on that BRAIN Chemistry……..is it your case?

    (gee, I’m really imptaient to consult that specialist…about my ADD)….

    HAve a nice day Elizabeth!

    Anonymous
    Inactive
    #92277 |

    I am female too here!!! LOL!! OMG!!! I am so the same Dr Jeyel and Hyde, one minute I am okay then I feel the zilla coming out of me.. I first start getting overly emotional and am crying for every little thing then out of nowhere zilla is out! And look out!! hahahaha I have to laugh at myself cause it can be funny, but not for the people on the receiving end. Like my hubby. Anyways darling I guess we are in the same boat..

    Tinascha

    Mike
    Member
    #92278 |

    I’m a guy. I live with a woman. So I will find these posts useful/interesting/helpful. Keep us updated.

    I mean, it’s not like I’m gonna go through it, but I’m definitely affected by it.

    Bettyboo
    Member
    #92279 |

    Alright Mike, are you sure you want to hang out with the girls :-). Ladies…I’m about 2.5 weeks away and I’m great relaxed, not eating a lot of carbs or chocolate. I’m not aggitated or tired…very nice. I have monitored myself for the last 3 months and what I can tell you focus, decispline, organization way out the door each month. Oh and I can sleep standing up. I can someimes be aggitated for no reasons but it really depends on the month. I am a cancer survivor i had uterine 18 yrs ago and sometimes I find that I have good months and bad months. Last month was good…lets pray for another good month. I do find that since I’ve had the meds it feels different not so much physically but mentally. Who knows let’s see what happens…I’ll keep you posted ladies and Mike ;-)

    Elizabeth

    Anonymous
    Inactive
    #92280 |

    As this seems to be the ladies + Mike page, I post my question here:

    I started on meds >3 months ago (dose increase every month). The last 2 months, the week before my periods, I feel exhausted, sleeping bad, can’t get anything done, am very inefficient etc. I can’t recall feeling like this before. Does anyone experience the same and could it has something to do with the meds?

    veronica
    Member
    #92281 |

    curious wrote:”As this seems to be the ladies + Mike page, I post my question here:

    I started on meds >3 months ago (dose increase every month). The last 2 months, the week before my periods, I feel exhausted, sleeping bad, can’t get anything done, am very inefficient etc. I can’t recall feeling like this before. Does anyone experience the same and could it has something to do with the meds? “

    i was experiencing this prior to the meds. it’s like clockwork. i know the day that i start feeling like this, it’s about 5 to 7 days till my moon starts. now, with the meds, i feel it…. but i’m less irritated and i feel as though i’m like that person from the twilight zone, where his body can’t move, but he can hear and see everything that’s going on around him. i’m completely aware that i’m not completing things i need to, my mind is racing of all the things i need to get done, but i just can’t shake the exhaustion! this last time i just warned my hubby and he understood it was a “lay-low” week for me when i got home from work. and the minute my moon starts, i’m totally “back to normal”.

    it’s odd, huh?!

    Anonymous
    Inactive
    #92282 |

    Certainly odd ….

    Reading your post (Veronica) made me consider a different possibility: maybe the meds are more efficient all the other days … before taking meds, I was constantly tired.

    Anonymous
    Inactive
    #92283 |

    Vero– I am sometimes like that, and I am not on meds at all. So you might wanna see your doc about checking your hormone levels. Its a thought, I know that sometimes my testosterone is higher some months and then it flips to estrogen levels being higher. So get your thyroid checked out to rule them out. Good luck..

    veronica
    Member
    #92284 |

    thanks, tinascha…. i will definitely look into that. :D

    and how did you know that was my nick name? hahahaha

    Anonymous
    Inactive
    #92285 |

    Vero- it was just a guess.. ;)

    Bettyboo
    Member
    #92286 |

    Hello ladies and Mike…on my last post about 2 weeks ago I was due for a period and here are the result…very little PMS this month. I wasn’t as tried or spacey as normal, but I have to say 4 days before I had no ambition and I found myself working really hard to stay focused on getting my body moving. So…since I have been on meds (july) this is the most normal I have felt that is comparing myself to before I was diagnosed. I’ve always have had difficult with PMS since have the uterine cancer…but sure felt much much better. I know that the meds are feeling better for me as well. I’m on 72 mls of concerta. I will keep you posted on next month…I didn’t take anyone’s head off nor did I feel like I needed. People this month will stay alive around me….oh that actually is nice because isn’t February the month of love…LOL. Elizabeth…until next month.

Viewing 15 posts - 1 through 15 (of 27 total)
  • You must be logged in to reply to this topic.